6 doctors weighed in:
I have a rash after taking clindamycin that appears like a sunburn. I have no other symptom i'm assuming it's a reaction... Will it go away w/o meds?
6 doctors weighed in

Dr. Thomas Balshi
Dermatology
3 doctors agree
In brief: Let it clear
I'd take some Claritin in the day time, it won't make you drowsy.
Benadryl (diphenhydramine) is better at night.

In brief: Let it clear
I'd take some Claritin in the day time, it won't make you drowsy.
Benadryl (diphenhydramine) is better at night.
Dr. Thomas Balshi
Dr. Thomas Balshi
Thank
Dr. Gregory Hines
Family Medicine
2 doctors agree
In brief: Yes
Take some Benadryl (diphenhydramine) or another antihistamine and it will clear on its own.

In brief: Yes
Take some Benadryl (diphenhydramine) or another antihistamine and it will clear on its own.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
107,000 doctors available
Read more answers from doctors